# SDR AALA202201045109

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737*
- Aircraft serial: 44449
- Aircraft time: 5,075 hours, 2,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR GIRT BAR HOLDER LOOSE. REINSTALLED GIRT BAR TO PROPER CONFIGURATION PER AMM 25-66-02.
